American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Türkay Yolcu. Refined bounds for the eigenvalues of the Klein-Gordon operator. Proc. Amer. Math. Soc. 141 (2013) 4305-4315.
Abstract, references, and article information
View Article: PDF

[2] Mohammad El Smaily. The non-monotonicity of the KPP speed with respect to diffusion in the presence of a shear flow. Proc. Amer. Math. Soc. 141 (2013) 3553-3563.
Abstract, references, and article information
View Article: PDF

[3] Xiangjin Xu. Eigenfunction estimates for Neumann Laplacian and applications to multiplier problems. Proc. Amer. Math. Soc. 139 (2011) 3583-3599. MR 2813389.
Abstract, references, and article information
View Article: PDF

[4] Mark Lichtner. Spectral mapping theorem for linear hyperbolic systems. Proc. Amer. Math. Soc. 136 (2008) 2091-2101. MR 2383515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Kasso A. Okoudjou and Robert S. Strichartz. Asymptotics of eigenvalue clusters for Schrödinger operators on the Sierpinski gasket. Proc. Amer. Math. Soc. 135 (2007) 2453-2459. MR 2302566.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Xiangjin Xu. New proof of the Hörmander multiplier theorem on compact manifolds without boundary. Proc. Amer. Math. Soc. 135 (2007) 1585-1595. MR 2276671.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Yifeng Yu. A remark on the semi-classical measure from ${-{h^2\over 2}\Delta +V}$ with a degenerate potential $V$. Proc. Amer. Math. Soc. 135 (2007) 1449-1454. MR 2276654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mahta Khosravi and Yiannis N. Petridis. The remainder in Weyl's law for $n$-dimensional Heisenberg manifolds. Proc. Amer. Math. Soc. 133 (2005) 3561-3571. MR 2163591.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jesper Tidblom. A geometrical version of Hardy's inequality for $\stackrel{\circ}{\textrm{W}}{}^{1,p}(\Omega)$. Proc. Amer. Math. Soc. 132 (2004) 2265-2271. MR 2052402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Zhongwei Shen. The spectrum of Schrödinger operators with positive potentials in Riemannian manifolds. Proc. Amer. Math. Soc. 131 (2003) 3447-3456. MR 1990634.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ernesto Buzano and Andrea Ziggioto. Weyl formula for hypoelliptic operators of Schrödinger type. Proc. Amer. Math. Soc. 131 (2003) 265-274. MR 1929046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ari Laptev. Asymptotics of the negative discrete spectrum of a class of Schr\"odinger operators with large coupling constant . Proc. Amer. Math. Soc. 119 (1993) 481-488. MR 1149974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Filippo Chiarenza and Michele Frasca. A remark on a paper by C.\ Fefferman: ``The uncertainty principle'' [Bull.\ Amer.\ Math.\ Soc. (N.S.) {\bf 9} (1983), no.\ 2, 129--206; MR0707957 (85f:35001)] . Proc. Amer. Math. Soc. 108 (1990) 407-409. MR 1027825.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Vassilis G. Papanicolaou. Short-time asymptotics for the trace of one- and multi-dimensional Schr\"odinger semigroups . Proc. Amer. Math. Soc. 107 (1989) 927-935. MR 947315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Werner Kirsch. Small perturbations and the eigenvalues of the Laplacian on large bounded domains . Proc. Amer. Math. Soc. 101 (1987) 509-512. MR 908658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1